ITP OpenIR  > 理论物理所SCI论文
Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory
Chen, WF; Lee, HC; Zhu, ZY; Chen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND.
1997
发表期刊PHYSICAL REVIEW D
ISSN0556-2821
卷号55期号:6页码:3664-3673
摘要We apply a differential renormalization method to the study of three-dimensional topologically massive Yang-Mills and Chern-Simons theories. The method is especially suitable for such theories as it avoids the need for dimensional continuation of a three-dimensional antisymmetric tensor and the Feynman rules for three-dimensional theories in coordinate space are relatively simple. The calculus involved is still lengthy but not as difficult as other existing methods of calculation. We compute one-loop propagators and vertices and derive the one-loop local effective action for topologically massive Yang-Mills theory. We then consider Chern-Simons field theory as the large mass limit of topologically massive Yang-Mills theory and show that this leads to the famous shift in the parameter k. Some useful formulas for the calculus of differential renormalization of three-dimensional field theories are given in an Appendix.
部门归属NATL CENT UNIV, DEPT PHYS, CHUNGLI 320, TAIWAN; CCAST, WORLD LAB, BEIJING 100080, PEOPLES R CHINA; ACAD SINICA, INST THEORET PHYS, BEIJING 100080, PEOPLES R CHINA; NATL CHUNGHSING UNIV, DEPT PHYS, TAICHUNG 40227, TAIWAN
关键词Quantum-field Theory Gauge-theories Dimensional Regularization Landau Gauge Renormalization Supersymmetry Symmetries
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:A1997WQ10200045
引用统计
被引频次:13[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12504
专题理论物理所SCI论文
通讯作者Chen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND.
推荐引用方式
GB/T 7714
Chen, WF,Lee, HC,Zhu, ZY,et al. Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory[J]. PHYSICAL REVIEW D,1997,55(6):3664-3673.
APA Chen, WF,Lee, HC,Zhu, ZY,&Chen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND..(1997).Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory.PHYSICAL REVIEW D,55(6),3664-3673.
MLA Chen, WF,et al."Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory".PHYSICAL REVIEW D 55.6(1997):3664-3673.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Differential regular(208KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, WF]的文章
[Lee, HC]的文章
[Zhu, ZY]的文章
百度学术
百度学术中相似的文章
[Chen, WF]的文章
[Lee, HC]的文章
[Zhu, ZY]的文章
必应学术
必应学术中相似的文章
[Chen, WF]的文章
[Lee, HC]的文章
[Zhu, ZY]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。